# SDR 2020FA0000323

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: General aviation
- Make and model: Eclips ECLIPSEEA500
- Engine: Pwc PW610FA
- System (JASC): 7300 · Engine Fuel and Control
- Part: Processor
- Condition: Failed
- Location: Fadec
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PROCESSING CENTER (P/N 2536-6)  CONTROLS A MULTITUDE OF FUNCTIONS WITHIN THE AIRCRAFT, INCLUDING FLIGHT CONTROLS, PRESSURIZATION, FUEL, AND THE ENGINES THEMSELVES.   IN THE LAST WEEK ALONE, HAVE SEEN TWO OCCURRENCES OF THE LEFT ACS FADEC CHANNEL B FAILING, CAUSING THE LOSS OF 429 DATA COMMUNICATIONS.  THE LOSS OF COMMUNICATION MOST COMMONLY RESULTS IN THE LOSS OF CONTROL OF THE PRIMARY OUTFLOW VALVE AND A SERIES OF OTHER FAILURES, INCLUDING THE FAILURE OF THE STICK PUSHER.  THE CAS MESSAGES WILL CONTINUE TO POPULATE, AND SYSTEMS WILL CEASE TO RESPOND.   THE TWO MOST RECENT FAILURES FOLLOW A PATTERN WHICH WE HAVE SEEN PREVIOUSLY.   EACH OF THE PREVIOUS INCIDENTS VIEWED BY ITSELF WOULD BE EVALUATED AS AN ISOLATED OCCURRENCE, BUT IT HAS BECOME CLEAR THAT A PATTERN IS FORMING.  PREVIOUSLY REPORTED A CATASTROPHIC FAILURE OF SEVERAL FADEC CARDS.  TO THE BEST OF OUR KNOWLEDGE THOSE FAILURES REMAIN UNRESOLVED.
